MathSciNet Relay Station
MathSciNet bibliographic data
MR171778 (30 #2005) 14.20 (14.10)
Matsusaka, T.; Mumford, D. Two fundamental theorems on deformations of polarized varieties. Amer. J. Math. 86 1964 668–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement